Who have Abdominal pain upper when taking Nexplanon and Lactalbumin hydrolysate - from FDA reports
There is no Abdominal pain upper reported by people who take Nexplanon and Lactalbumin hydrolysate yet. This review analyzes which people have Abdominal pain upper with . It is created by eHealthMe based on reports from FDA, and is updated regularly.
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 12, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Abdominal pain upper when taking Nexplanon and Lactalbumin hydrolysate?
Expand the study to include reports from both FDA and eHealthMeAbdominal pain upper with Nexplanon and Lactalbumin hydrolysate from FDA and eHealthme reports
Drugs that are associated with Abdominal pain upperAbdominal pain upper
Could your condition cause Abdominal pain upperAbdominal pain upper
Can you answer these questions?
Has anyone had chronic pian in right side and upper abdominal area from the results of taking Jardiance? If so, what did you do to help with the pain? Also how long does it take for this drugs to get out of your system?
You may be interested in these reviews
Lexapro has helped me a lot until I got the naxaplon. I had every side effect of the lexapro. I had felt 10x worst. I never had an issue with lexapro. The Doctor wld prescribe lexapro for a short while, then take me off. All depending on my psychological mood. After being off the pill for a ...
I'm 17 and about to graduate highschool, and i have been on Nexplaton for a year now. After I started getting mood swings from it a month ago my OBGYN decided it would be a good idea to put me on Sprintec (the pill) to counteract it.... but after two weeks on that I started getting severely ...
I stared nexplanon on 3/16/17 and yesterday 3/17/17 I woke up with a rash on my checks I just wonder if this is a side effect of this birth control? I went to the emergency room they told me is dermatitis...